Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local intersections of plane algebraic curves

Author: Claire Moura
Journal: Proc. Amer. Math. Soc. 132 (2004), 687-690
MSC (2000): Primary 14H50
Published electronically: July 16, 2003
MathSciNet review: 2019943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the maximum punctual order of contact between two plane algebraic curves, of which one is reduced. We prove that, generically on the reduced curve, this quantity is always strictly bounded by the product of the degrees of the curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14H50

Retrieve articles in all journals with MSC (2000): 14H50

Additional Information

Claire Moura
Affiliation: Laboratoire de Mathématiques E. Picard, Université Paul Sabatier, UFR MIG, 118 route de Narbonne, 31062 Toulouse Cedex 4, France - and - Departmento de Álgebra, Geometría y Topología, Facultad de Ciencias, 47005 Valladolid, Spain

PII: S 0002-9939(03)07178-8
Received by editor(s): January 16, 2001
Received by editor(s) in revised form: November 5, 2002
Published electronically: July 16, 2003
Additional Notes: This work was partially supported by CNRS and EU contract ERBFMRXCT 960040 Valladolid (Spain).
Communicated by: Michael Stillman
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia